MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45541-TTS
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: we had a patient come into the er with a leaking picc and after assessment it was noted to have a pin hole in the extension between the hub of the stabilization part of the picc where the clamp is.We had to schedule the patient to have the line replaced for continued treatment.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of an extension line leak during use was confirmed through complaint investigation of the returned sample.Visual inspection revealed a slit in the distal extension line, which appears consistent with unintentional contact with a sharp object (i.E.Scissors, scalpel, etc.) during use.The catheter met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.Based on these circumstances, unintentional use error (contact with sharps) likely caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18357975
Report Number9680794-2023-01000
Device Sequence Number15059576
Product Code LJS
UDI-Device Identifier30801902125379
UDI-Public30801902125379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2024
Device Catalogue NumberCDC-45541-TTS
Device Lot Number33F23E0006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown